# SDR AALA20161118016

- Difficulty date: November 17, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N848NN
- Make and model: Boeing 737823
- Aircraft serial: 31103
- Aircraft time: 20,602 hours, 7,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT ON GALLEY WALL AT FORWARD AISLE HAS BROKEN LENS COVER.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSEMBLY IAW AMM 33-51-00.  OPERATIONAL CHECK GOOD.
